# SDR ASOA2015122814290

- Difficulty date: December 28, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 36,060 hours, 32,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 589-605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND TIE DOWN BLOCK AT BS 589 - 605 AND LBL9.  R & R ANCHOR PLATE IAW SRM 51-41-02.
